# SDR AU970092

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Latch
- Part number: 83023
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER STARTING LATCH CRACKED
